# SDR FDEA201004231317

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS CORRODED AT FRAME 13A TO FRAME 13A;  LBL 18 TO LBL 18.  REMOVED CORROSION IAW SRM 51-73-10, PG 207.  ORIGINAL THICKNESS 0.079.  REMOVED 0.028. MATERIAL REMAINING 0.051 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  LOCATED AND DRILLED HOLES IN NEW FLOOR SUPPORT ANGLE THAT WAS FABRICATED ON WC N00802 IAW SRM 51-73-10.  ALODINED IAW SRM 51-21-10. PRIMED IAW SRM 51-21-10.  PAINTED IAW SRM 51-23-10.  INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-72-10.
